# SDR 08FDEA04416

- Difficulty date: October 17, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N390FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46624
- Aircraft time: 79,683 hours, 32,434 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Angle
- Part number: AUB708313
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON L/E HEAT EXCHANGER ACCESS AREA FWD ATTACH ANGLE IS CRACKED.  REMOVED & INSTALLED PANEL IN REF TO SRM 51-31-01.   REMOVED & INSTALLED ANGLE IN REF TO SRM 51-35-01.   FABRICATED ANGLE IN REF SRM 51-21-01.   PART MARKED FX AUB 7083-13 IN REF TO GMM 7-01000.
